# SDR DHL2001743001

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851CM2
- Condition: Failed
- Location: Lt Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT MCO LEFT PITOT HEAT LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROC.  FOUND LEFT PITOT CB TRIPPED.  REMOVED AND REPLACED CAPT PITOT PROBE IAW B727 M/M 34-11-21.  OP CK NORMAL IAW B727 MM 30-31-0 L/C CHECK GOOD IAW B727 MM 34-11-0.
